Document Detail


"Cardiac Otalgia": Acute coronary syndrome masquerading as bilateral ear pain.
MedLine Citation:
PMID:  21154267     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Patients presenting with acute coronary syndromes are classically described as having chest pressure with radiation to the left arm. However, pain can be referred to multiple sites including the face, the neck, the abdomen and the contra-lateral arm. We present a case of sudden bilateral ear pain as the sole presentation of acute coronary syndrome in an elderly man. The importance of recognizing these atypical presentations is vital, as outcomes may be worsened as appropriate therapy may be delayed or misdirected. (Cardiol J 2010; 17, 6: 623-624).
Authors:
Mujeeb Sheikh; Satjit Adlakha; Mangeet Chahal; Steven Bruhl; Utpal Pandya; Bilal Saeed
Related Documents :
18446257 - Decompression syndrome and the evolution of deep diving physiology in the cetacea.
11960887 - Pathological, clinical and genetic heterogeneity in progressive supranuclear palsy.
24118137 - Early repolarization syndrome: electrocardiographic signs and clinical implications.
8994297 - Clinical pathologic changes in two marmosets with wasting syndrome.
10902047 - Echocardiographic diagnosis of platypnoea-orthodeoxia syndrome after blunt chest trauma.
19780807 - Management of mitochondrial stroke-like-episodes.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Cardiology journal     Volume:  17     ISSN:  1897-5593     ISO Abbreviation:  Cardiol J     Publication Date:  2010  
Date Detail:
Created Date:  2010-12-14     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101392712     Medline TA:  Cardiol J     Country:  Poland    
Other Details:
Languages:  eng     Pagination:  623-4     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Propafenone overdose: Cardiac arrest and full recovery.
Next Document:  Multiple spontaneous coronary artery dissection associated with Trousseau's syndrome.